# SDR ASOA201611181258

- Difficulty date: November 18, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670341422
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND RT BS 280 DOOR POST CORRODED.  REMOVED CORROSION AND PERFORMED AN NDT INSPECTION.  FABRICATED AND INSTALLED SERVICABLE FILLER, DOUBLER, AND ANGLE FOR DAMAGED AREAS.  RESTORED FINISHES AND APPLIED CORROSION INHIBITING COMPOUND TO REPAIRED AREAS. ALL WORK DONE IAW EA 25-2016-300 & ECTC EA 25-2016-300.
